# SDR SWIA200719301

- Difficulty date: November 22, 2007
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 12,578 hours, 11,134 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON COPILOTS BULKHEAD WEB AT STA 280.00 AND WL73.00 RBL11.00, FOUND AT C-CHECK.  INSTALLED REPAIR PARTS IAW CRJ200 REO 601R-53-11-1292, DATED 12/03/07.
